Forgot your password?
typodupeerror
User Journal

tomhudson's Journal: Dirty rotten b**tards! 3

Journal by tomhudson

I'm wondering if some of the problems I've been experiencing with my vision - or rather, inability to compensate for it any more - are related to the blood pressure medication I was taking. It certainly negatively impacted me in many other ways, and there are still, a few weeks later, some lingering side effects (still overly-tired, for example) ... but... yesterday, the morning started out with pain after 10 minutes, but later in the day when I came back, it wasn't nearly as bad using the computer (after the first half-hour to adjust) as it's been in quite a while.

Today, well, let me sum it up quickly: "I've got the itch to code."

If that's the case, I'll really, really be more than a little p***ed off at the manufacturer - they failed to list the worst (and known - I'm not the only one who's had serious problems with this crap) side effects, or say "stop taking this sh*t immediately if you notice any of these side effects."

I am not amused! If this is the case, there are going to be some serious negotiations going on in the future.

This discussion has been archived. No new comments can be posted.

Dirty rotten b**tards!

Comments Filter:
  • You may be pissed (and rightly so), but if it's reversible because you've stopped taking it, then you are extremely lucky!

    I still question why you squander your precious minutes of screen time on us losers here on /., but I do appreciate the updates. And I certainly wish you good luck in recovering!

  • ...imagining that there was a super-secret side effect kept under wraps by an evil corp., but:

    1) The list of published side effects are readily available.

    2) I would think your typical Evil Inc. would want everything known to be on that list, for limiting legal liability.

    3) It seems likely your eye condition is somewhat rare, and no one can be expected to test their new drug for adverse interactions with every rare condition out there.

    4) If your rare eye condition is blood pressure related, it seems like you

    • by tomhudson (43916)
      No, the list of all side effects is not generally available, and certainly not in the product monograph made available to physicians (I checked). Others have complained about similar side effects, but the doctors tend to not be very receptive because ... wait for it ... the side effects aren't listed in the physician's product monograph.

      And they're certainly not listed in the drug insert that accompanies the medication.

      No - this is a 2 billion a year drug that has now had two studies that, for example,

Never appeal to a man's "better nature." He may not have one. Invoking his self-interest gives you more leverage. -- Lazarus Long

Working...